# SDR SWAA2021081095317

- Difficulty date: July 16, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 761-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS761-BS787 LBL 21 WL156 ; / [01] REMOVED CORROSION AT FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 761-BS 787 LBL21 WL 156 MAX MATERIAL LOSS L=2.5';W=0.9';D=0.018' FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A-2 STEP 4A(2)(A) FIG 103 AND DWG 146A7502 TOOL USED ID:ATS1672 S/N:65092939 DUE 03/2022; [02] CORRECTION: FOUND TO BE OUT OF LIMITS; [03] VERIFIED EVALUATION AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [04] LOCATED AND DRILLED NEW EXTRUSION FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY FROM BS727 THRU BS847 LBL21 WL156 IAW SRM 51-40-05 AND DWG 146A7502 OK TO PROTECTIVE TREATMENT; [05] AND SPLICE FABRICATION IAW SRM 53-00-53-2R-6; [06] VERIFIED LOCATE AND DRILL UP OF NEW SUPPORT AND SPICE MATERIAL; OK TO PROCEED AFTER LOT # ID IS UPDATED BY AMT FOR MATERIAL; [07] UPDATED; EXTRUSION BAC1496-377 LOT# 1462654-1; [08] APPLIED CONVERSION COATING AND PRIMER ON NEW PARTS IAW SRM 51-20-01 AND SOPM 20-41-04.; [09] VERIFIED STEP 7 AND 8; [10] OK TO INSTALL FLOR TO SIDEWALL SUPPORT BS727 TO BS 847 LBL 21 WL 156; [11] VERIFIED OK TO INSTALL STEP 10.; [12] INSTALLED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727 TO BS 847 LBL 21 WL 156 IAW SRM 51-40-02 AND DWG 146A7500; [13] VERIFIED FLOOR TO SIDEWALL SUPPORT INSTALL PER SRM AND DWG.; [14] COMPLETE
